page:catalog cmsSingletone: homeIdentifier: show: homepage:

Sudafed Pe Sinus Day& Night 48 Tab

Sudafed Pe Sinus Day& Night 48 Tab

$21.99
rrp $26.99
save 19%

SKU: Your Chemist Shop - 6247

ADD QUANTITY


Be the first to review this product

*PSEUDOEPHEDRINE FREE* CONTAINS PHENYLEPHERINE. 

Sudafed provides fast and effective relief of sinus and nasal congestion and sinus pain - which are commonly associated with colds, flu, sinusitis and allergy/hayfever both during the day and night.

Active Ingredients Each day tablet contains:

Phenylepherine Hydrochloride 5mg: Unblocks your sinuses

Paracetamol 500m: Helps with fever and body aches.

Sudafed PE Day tablets also contains Gluten

Each night tablet contains:

Phenylepherine Hydrochlorid 5mg: Unblocks your sinuses

Paracetamol 500m: Helps with fever and body aches

Chlorpheniramine Maleate 2mg: Dries your sinuses and helps you sleep.

Sudafed PE Daytime Formula will help Unblock stuffy noses and helps dry runny noses, also providing Sinus pain relief. It is Fast acting and Non-drowsy.

The Sudafed Nightime Formula will also help Unblock stuffy noses and helps dry runny noses as well as providing Sinus pain relief. It is Fast acting and  Allows rest.

Dosage: Daytime Tablets Adults and children over 12 years: 2 white tablets in the morning, and again in the afternoon Nightime Tablets Adults and children over 12 years: 2 blue tablets at bedtime.

Not to be used for children under 12 years of age, without medical advice

Cautions and Warnings: If you have high blood pressure or are taking anti-depressant medication, see your doctor before taking this product Phenylepherine may cause sleeplessness in some people.

This medication may be dangerous when used in large amounts or for a long time. The nightime medication may cause drowsiness If affected, do not drive a vehicle or operate machinery.

Avoid alcohol. Do not exceed recommended dosage and if symptoms do not improve within 7 days, consult a doctor before continuing use.

Store below 25C Keep dry and protect from sunlight.

Description

*PSEUDOEPHEDRINE FREE* CONTAINS PHENYLEPHERINE. 

Sudafed provides fast and effective relief of sinus and nasal congestion and sinus pain - which are commonly associated with colds, flu, sinusitis and allergy/hayfever both during the day and night.

Active Ingredients Each day tablet contains:

Phenylepherine Hydrochloride 5mg: Unblocks your sinuses

Paracetamol 500m: Helps with fever and body aches.

Sudafed PE Day tablets also contains Gluten

Each night tablet contains:

Phenylepherine Hydrochlorid 5mg: Unblocks your sinuses

Paracetamol 500m: Helps with fever and body aches

Chlorpheniramine Maleate 2mg: Dries your sinuses and helps you sleep.

Sudafed PE Daytime Formula will help Unblock stuffy noses and helps dry runny noses, also providing Sinus pain relief. It is Fast acting and Non-drowsy.

The Sudafed Nightime Formula will also help Unblock stuffy noses and helps dry runny noses as well as providing Sinus pain relief. It is Fast acting and  Allows rest.

Dosage: Daytime Tablets Adults and children over 12 years: 2 white tablets in the morning, and again in the afternoon Nightime Tablets Adults and children over 12 years: 2 blue tablets at bedtime.

Not to be used for children under 12 years of age, without medical advice

Cautions and Warnings: If you have high blood pressure or are taking anti-depressant medication, see your doctor before taking this product Phenylepherine may cause sleeplessness in some people.

This medication may be dangerous when used in large amounts or for a long time. The nightime medication may cause drowsiness If affected, do not drive a vehicle or operate machinery.

Avoid alcohol. Do not exceed recommended dosage and if symptoms do not improve within 7 days, consult a doctor before continuing use.

Store below 25C Keep dry and protect from sunlight.

Reviews

This is a required field.
Please enter a valid email address. For example johndoe@domain.com.
This is a required field.